# SDR FDEA201704051078

- Difficulty date: April 5, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 68,790 hours, 24,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ABOVE LEFT DOOR WILL NOT ILLUMINATE WHEN ARMING THE DOOR. CLEANED AND LUBE GIRT BAR IAW AMM CH 12-21-18. PERFORMED OPERATIONAL CHECK IAW AMM CH 52-11-00. GRND OPS CKS GOOD, A/C RETURN TO SERVICE.
